Article citationsMore>>

L. Berardi, M. Gionfriddo and R. Rota, “Balanced and Strongly Balanced Pk-Designs,” Discrete Mathematics, Vol. 312, No. 3, 2012, pp. 633-636. doi:10.1016/j.disc.2011.05.015

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2023 Scientific Research Publishing Inc. All Rights Reserved.